# SDR BAQA085970

- Difficulty date: April 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N911KY
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5101
- Aircraft time: 7,247 hours
- Engine: Allsn 250C20
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 066304607
- Part serial: 86165
- Condition: Precesses
- Location: Navagation
- Part time: 112 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT PRECESSES BADLY AT TIMES.  REPLACED WITH SERVICEABLE UNIT.
